# SDR QXEA2024011600010

- Difficulty date: January 11, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 14,768 hours, 9,808 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL IS LEAKING FROM FMU. R&R #1 ENG FMU REF E175 AMM 73-21-03-400/000-801-A. OPS CHECK GOOD. LEAK CHECK GOOD.
